# SDR CALA2016071100417

- Difficulty date: July 10, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 85,371 hours, 8,587 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 112W261524
- Condition: Damaged
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT FUELING OF ACFT 010 IN EWR A FUEL LEAK WAS NOTED AT THE NR 9 LE SLAT OUTBOARD TRACK SLAT CAN AREA. THE LEAK CAUSED DUE TO PUNCTURE OF THE SLAT CAN.THE NO 9 SLAT OUTBAORD TRACK OUTBOARD RIB AND SPAR WEB CUTOUT WERE ALSO DAMAGED. THIS ECRA PROVIDES INSTRUCTIONS TO REPAIR DAMAGE FOUND AS A RESULT OF THE SUBSEQUENT INSPECTIONS.ECRA 5700-03601 NEEDS TO BE COMPLIED WITH. ECRA 5700-03601 COMPLIED WITH. PLEASE REF AVO AND LOG PAGES FOR WORK COMPLETION
